# SDR DLM88010241

- Difficulty date: February 11, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 28,338 hours, 22,442 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR UNSAFE LIGHT ILLUMINATED (RED NOSE GEAR LIGHT).  FOUND NOSE STRUT HAD LEAKED DOWN.  REPACKED AND SERVICED STRUT.
